# SDR DALA14015385649

- Difficulty date: March 6, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 53,706 hours, 20,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1180-1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CORRODED BETWEEN, BS 1200-1180 RBL 64.  REMOVED CORROSION AND INSPECTED AREA, FOUND OUT OF LIMITS. REMOVED DAMAGE, INSPECTED AND FABRICATED REPAIR. TREATED, PRIMED AND TOPCOATED REPAIR PARTS IAW SRM-51-20-01.
